Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Help (TMI)

I'm on yaz, and decided to skip my period for Jan cuz i was out of town and busy. a week after i was supposed to be on my period, i started getting brown discharge, not much, but enough to wear a liner or 2 a day. after about a week and a half of this, i had only a couple days left till the white pill, so i decided to just stop taking them, let my period come and start from scratch. this was about 4-5 days ago and i still kept getting the brown discharge, finally last night i had some blood, today i'm getting a mix of blood and brown, and my stomach's been cramping up a little. i thought i'd wait it out and see if the brown goes away? i'd call the advice nurse but the clinics are closed on weekends so i'd have to wait till tomorrow. i just wanted to see what you ladies thought? TIA

Answer Question
 
Anonymous

Asked by Anonymous at 1:37 PM on Feb. 7, 2010 in Health

Answers (1)
  • I think it is normal, especially if you weren't regular before starting the pills.. I'm not a big fan of yaz but i don't think you have to worry.. unless you've been having sex while you were off the pill..
    Jan0609momma

    Answer by Jan0609momma at 2:18 PM on Feb. 7, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN